Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What causes nausea and body tremors?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
What does it mean when I am very nautious and shaking?
Posted Tue, 7 Jan 2014 in General Health
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: Most likely causes listed sir Detailed Answer: Hello sir and welcome. Thank you for writing to us. The causes for nausea and tremors can be: -Low blood sugar -Food poisoning -Stomach infection -Constipation -Anxiety -Panic attack -Benign essential tremor -Various gastrointestinal disorders -Liver abnormalities -Pancreatic conditions -Drug intolerance -Chronic kidney conditions and many other conditions. Your symptoms are still very vague, and need further evaluation. But in my opinion the first 6 options are most likely. Please write back to me if you experience any other symptoms or have any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
Follow-up: What causes nausea and body tremors? 13 minutes later
could it be from my drug addiction?
Answered by Dr. Shoaib Khan 3 minutes later
Brief Answer: Yes sir it most certainly can Detailed Answer: Hello sir and welcome. Yes sir, it is quite possible that this could be due to your drug addiction. You did not mention this in your history, and such a reaction can be either due to withdrawal or an intolerance/overdose. If you plan on withdrawing from the medication, I would advise you to take the help of a specialist (de-addiction specialist), who will help you to safely withdraw from the medication. Hope this helps sir. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor